Vol. 5, No. 4, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Generalized Ricci flow, I: Higher-derivative estimates for compact manifolds

Yi Li

Vol. 5 (2012), No. 4, 747–775
Abstract

We consider a generalized Ricci flow with a given (not necessarily closed) three-form and establish higher-derivative estimates for compact manifolds. As an application, we prove the compactness theorem for this generalized Ricci flow. Similar results still hold for a more generalized Ricci flow.

Keywords
Ricci flow, Generalized Ricci flow, BBS derivative estimates, compactness theorems, energy functionals
Mathematical Subject Classification 2010
Primary: 53C44, 35K55
Milestones
Received: 22 September 2010
Revised: 4 August 2011
Accepted: 27 September 2011
Published: 27 November 2012
Authors
Yi Li
Department of Mathematics
Johns Hopkins University
3400 N. Charles Street
Baltimore, MD 21218
United States